# SDR HNAA2025050700304

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 53,306 hours, 51,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82321
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AISLE ROW 12 CIELING EMERGENCY EXIT LIGHT INOP ON FWD SIDE.  RAR LIGHT ASSY IAW AMM 33-50-15
